# SDR UPS02239866

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI AFT CARGO BAY, SEAT TRACK HAS LIGHT SURFACE CORROSION AT 2 AREAS AT BS 1027 LT & BS 1008 RT.  CORROSION REMOVED AND FOUND OUTSIDE LIMITS IAW SRM 51-10-06 SEAT TRACK REPAIRED IAW SRM 53-10-5 FIG 8.
